Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

uplifting patter?

Posted by Janice on November 1, 1999, at 18:53:56

In reply to Re: Wellbutrin & Prozac impact?, posted by dj on November 1, 1999, at 2:20:37

I'm flattered dj. I'm still around. I have just gotten a psychiatrist and psychologist here, so I don't feel quite so alone anymore (I've been saving my questions for them). Plus, I'm feeling quite well - unstablely so - but still it's a relief. Janice. I'll be around for a while yet. Getting this far as taken 5 years! Sorry to hear about your side-effects (from all the ADs I've done, manerix had the least side-effects). But then, we're all different.




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Janice thread:14115